Infinite Integral Involving the Generalized Modified I-Function of Two Variables
In the present paper, we evaluate the general infinite integral involving the generalized modified I-functions of two variables. At the end, we shall see several corollaries and remarks.
R.P. Agarwal, "An extension of Meijer's G-function," Proc. Nat. Inst. Sci. India Part A, 31 (1965), 536-546.
M.K. Bansal and D. Kumar, On the integral operators pertaining to a family of incomplete I-functions, AIMS Mathematics 5(2) (2020), 1247-1259.
M.K. Bansal, D. Kumar, K.S. Nisar and J. Singh, Certain fractional calculus and integral transform results of incomplete Aleph-functions with applications, Math. Mech; Appli. Sci (Wiley), (2020), 1-13.
M.K. Bansal, D. Kumar, I. Khan, J. Singh and K.S. Nisar, Certain unified integrals associated with product of Mseries and incomplete H-functions, Mathematics, (7) (2019), 1-11.
B.L.J. Braaksma, Asymptotics expansions and analytic continuations for a class of Barnes-integrals, Compositio Math. 15 (1962-1964), 239-341.
K.C. Gupta, and P.K. Mittal, Integrals involving a generalized function of two variables, (1972), 430-437.
D. Kumar, Generalized fractional differintegral operators of the Aleph-function of two variables, Journal of Chemical, Biological and Physical Sciences, Section C, 6(3) (2016), 1116-1131.
K S. Kumari, T.M. Vasudevan Nambisan and A.K. Rathie, A study of I-functions of two variables, Le matematiche 69(1) (2014), 285-305.
Y. Pragathi Kumar and B. Satyanarayana, A study of Psi-function, Journal of Informatics and mathematical Sciences, Vol. 12 (2) (2020), 159-171.
Y.N. Prasad and S. Prasad, (1979 -1980): Journal of scientific research, Banaras Hindu University, 30 ( 1 ), 67 -76.
A.P. Prudnikov, Y.A. Brychkow and O.I. Marichev, Elementary functions, Integrals and Series, Vol.1. U.S.S.R. Academy of Sciences, Moscou, 1986, (Fourth printing 1998).
A. K. Rathie, A new generalization of generalized hypergeometric functions, Le matematiche 52 (2) (1997), 297- 310.
V.P. Saxena, The I-function, Anamaya Publishers, New Delhi, 2008.
K. Sharma, On the Integral Representation and Applications of the Generalized Function of Two Variables, International Journal of Mathematical Engineering and Science, 3(1) (2014), 1-13.
H. Singh and P. Kumar, Finite integral formulas involving multivariable Mittag-Leffler function and Modified I- function, Int. Jr. of Mathematical sciences and Application, Vol 8(2), (2018), 115-128.
L. J. Slater, Generalized Hypergeometric Functions, Cambridge Univ. Press, Cambridge, 1966.
Copyright (c) 2021 International Journal for Research in Applied Sciences and Biotechnology
This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.